# SDR AUS20020085

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C93
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 512400021
- Condition: Broken
- Location: Ailerons
- Part time: 11,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON INTERNAL BALANCE WEIGHT LOOSE. INVESTIGATION FOUND THE MIDDLE SECTION OF THE BALANCE WEIGHT WAS BROKEN OFF.
